# SDR ASAA0310513

- Difficulty date: June 3, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6567140139
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED C-CHECK, FOUND THE FLOORBEAM AT FUSELAGE STATION 549-727A, LEFT BUTTOCK LINE 24.5 CORRODED.  REMOVED CORROSION AND REPAIRED FLOORBEAM PER EA.  (M)
